# SDR RU3A20170815024

- Difficulty date: August 15, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N72
- Make and model: Beech 300LW
- Aircraft serial: FF7
- Aircraft time: 14,141 hours, 7,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-HAND FUSELAGE SKIN UNDER FORWARD WING TO BODY FAIRING CORRODED.  MAJOR REPAIR ENGINEERING ORDER 17-28-43 "LOWER FUSELAGE MULTIPLE BAY SKIN REPAIR" ISSUED TO REPAIR THE CORROSION DAMAGE TO LOWER FUSELAGE SKIN BEHIND THE WING-TO-BODY FAIRING.  THE DAMAGE EXTENDS OVER TWO BAYS FROM APPROXIMATELY FS188 TO FS202.
